# SDR MASA2018071013397

- Difficulty date: July 10, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 36,443 hours, 29,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 CEILING EMER FLOOD LIGHT INOP. RELAMPED.
